# SDR R61A201704140297

- Difficulty date: April 14, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 33,152 hours, 20,592 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Unknown
- Location: Counterbalance
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR HAS NO TENSION IN THE HANDLE WHEN CLOSED FROM INSIDE. R & R THE FWD COUNTERBALANCE ROD IAW AMM 52-11-20. OPS CHECKED GOOD.
